# SDR DALA2017032802471

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES WERE FOUND AFFECTING THE LT WINDOW BELT PANEL BTW STA Y=598 - 674 IN REF TO NRC S/N 00159. SCRATCHES ON WINDOW BELT WERE REPAIRED PER ETI-88-17-084 REV ORIGINAL AND ER/A 556323-14 REV ORIGINAL.
